# SDR CALA2024042201183

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 96,602 hours, 21,339 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: FC3520100
- Condition: Detached
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENG LOST OIL QTY. COUPLE OF SECS LATER LT ENG OIL PRESS LIGHT CAME ON.  NEW OIL FILLER CAP LOCKS SECURELY. CREW STATED,  NOTICE ON CLIMBOUT OIL QTY STARTED TO SUSPECTED LOOSE OIL CAP, SUGGEST REPLACEMENT OF THE GRAVITY ALSO SUGGESTED REPLACE OF HOUSING FILLER CAP. REACHED ZERO & OIL PRESS LOW PRESURE LIGHT FILLER CAP AS PRECAUTION. VALVE & HOUSING. FOUND PIECE OF ZIP TIE UNDER CHECK VALVE ILLUMINATED.  CREW SHUTDOWN ENGINE, AND WINDMILLED FOR IN THE CHECK VALVE HOUSING. ALSO INSPECTED APPROXIMATLY 28 MINUTES. ON ARRIVAL, OIL CAP WAS FOUND FILLER CAP HOUSING DOES NOT NEED, CLEANED THE ENGINE OF SPILLED OIL & ENGINE WAS RAN TO DETECT ANY LEAKS IAW AMM 71-00-00-715-072-R03. NO LEAKS FOUND, OK TO CONTINUE.
